# SDR ORJA9593

- Difficulty date: September 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N872RA
- Make and model: Doug DC-9-83
- Aircraft serial: 49793
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strake
- Condition: Corroded
- Location: Right
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT STRAKE HAS CORROSION ON BOTTOM SIDE.  REMOVED CORROSION ON RT STRAKE BOTTOM SIDE IAW SRM 51-10-03 AND 53-05-00 WITHIN LIMITS.  (M)
